Michel Benaim
Michel Benaim
Professor of Mathematics, Neuchâtel University
E-mail megerősítve itt: unine.ch - Kezdőlap
Cím
Hivatkozott rá
Hivatkozott rá
Év
Dynamics of stochastic approximation algorithms
M Benaïm
Seminaire de probabilites XXXIII, 1-68, 1999
4991999
A class of mean field interaction models for computer and communication systems
M Benaim, JY Le Boudec
Performance evaluation 65 (11-12), 823-838, 2008
3662008
Deterministic approximation of stochastic evolution in games
M Benaïm, JW Weibull
Econometrica 71 (3), 873-903, 2003
3542003
Stochastic approximations and differential inclusions
M Benaïm, J Hofbauer, S Sorin
SIAM Journal on Control and Optimization 44 (1), 328-348, 2005
2652005
Mixed equilibria and dynamical systems arising from fictitious play in perturbed games
M Benaım, MW Hirsch
Games and Economic Behavior 29 (1-2), 36-72, 1999
237*1999
A dynamical system approach to stochastic approximations
M Benaim
SIAM Journal on Control and Optimization 34 (2), 437-472, 1996
2161996
Asymptotic pseudotrajectories and chain recurrent flows, with applications
M Benaïm, MW Hirsch
Journal of Dynamics and Differential Equations 8 (1), 141-176, 1996
1491996
Persistence in fluctuating environments
SJ Schreiber, M Benaïm, KAS Atchadé
Journal of Mathematical Biology 62 (5), 655-683, 2011
1252011
Qualitative properties of certain piecewise deterministic Markov processes
M Benaïm, S Le Borgne, F Malrieu, PA Zitt
Annales de l'IHP Probabilités et statistiques 51 (3), 1040-1075, 2015
1212015
Stochastic approximations and differential inclusions, Part II: Applications
M Benaïm, J Hofbauer, S Sorin
Mathematics of Operations Research 31 (4), 673-695, 2006
1192006
Learning in games with unstable equilibria
M Benaïm, J Hofbauer, E Hopkins
Journal of Economic Theory 144 (4), 1694-1709, 2009
962009
Standardization in decentralized economies
E Auriol, M Benaim
American Economic Review 90 (3), 550-570, 2000
822000
Quantitative ergodicity for some switched dynamical systems
M Benaïm, S Le Borgne, F Malrieu, PA Zitt
Electronic Communications in Probability 17, 1-14, 2012
802012
Recursive algorithms, urn processes and chaining number of chain recurrent sets
M Benaïm
Ergodic Theory and Dynamical Systems 18 (1), 53-87, 1998
731998
Exponential concentration for first passage percolation through modified Poincaré inequalities
M Benaïm, R Rossignol
Annales de l'IHP Probabilités et statistiques 44 (3), 544-573, 2008
712008
Self-interacting diffusions
M Benaïm, M Ledoux, O Raimond
Probability theory and related fields 122 (1), 1-41, 2002
712002
Persistence of structured populations in random environments
M Benaïm, SJ Schreiber
Theoretical population biology 76 (1), 19-34, 2009
702009
Promenade aléatoire: chaînes de Markov et simulations, martingales et stratégies
M Benaïm, N El Karoui
Editions Ecole Polytechnique, 2005
69*2005
Directeurs de la collection
G Allaire, M Benaım
682006
Vertex-reinforced random walks and a conjecture of Pemantle
M Benaïm
The Annals of Probability 25 (1), 361-392, 1997
671997
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20